age : 30 sex: female treatment : meso botox for open pores on cheeks
Took Mesobotox on Cheeks for Open Pores. After 2 Weeks I Notice Cant Smile or Laugh from One Side of my Face. Is This Permanent?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Mesobotox is affecting my smile
I often say on this site that it's a really good thing that Botox isn't permanent. The effects of Botox - both positive or negative - will resolve with time, about 3-4 months. Mesobotox is done in smaller increments and more superficially, so it may even resolve sooner. When this type of injection is done too deeply, it can affect the cheek muscle, which is why you can't smile or laugh the same. Yes, it will resolve in time. But I'm sorry it happened.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Mesobotox was done improperly, either too deep or too much, and caused smile abnormality
Mesobotox is a very dilute Botox injected very superficially to help with pores, acne, or fine lines. If not done properly, it will affect the deeper muscles in the cheek, which will affect your smile. Over the next 2-3 months, this should resolve back to normal. There is nothing which can be done in the meantime.
Can't smile on one side after mesobotox on cheeks for pores.
The technique of mesobotox involves very tiny doses placed very superficially in the skin. If it is placed too deeply, it can affect the muscles of the face, which could affect your smile. This effect should not be permanent but could take a few months to resolve completely. Sometimes it will improve as soon as a week or so also.
You might also like...
Intradermal Botox for treatment of enlarged pores
To treat large pores with Botox it should be injected in very small doses in the intradermal layer. Injecting in the wrong plane, or in excessively high doses, can lead to unintended muscles being affected. The change in muscle activity is not permanent, and may last up to 3-4 months but could return to normal sooner.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.